|skin problems before HIV = rashes on AVT?
Sep 16, 2009
I have always had skin problems - acne, eczema, dermatitis, etc., including rashes on my arms every summer from the sun. Recently I was infected with HIV, and one of the symptoms includes a buring feeling on my arms, back, and face (but not a visible rash, though). Will I be more prone to have rashes as a reaction to antivirals than other HIV patients without a history of skin problems?
Response from Dr. Henry
I haven't noticed that rash prone patients clearly have increased problems with rash on currently used antiretroviral medications. KH
Pimple like Bumps around my fingernails
- Unprotected Oral Sex Without Ejaculation Risk Of Getting HIV
- Do People Get HIV From Sex With A Prostitute?
- Swollen Glands After Open Mouth Kissing Worried I Have HIV
- Causative Agents Of Sexually Transmitted Diseases
- Is Autoimmune Hepatitis Contagious With Sex?
- What Std Causes Hair Loss?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.